Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Started lutera. Noticed bleeding after having sex. How to cure this problem?

May 2013
User rating for this question
Answered by
Practicing since : 2006
Answered : 4909 Questions
II Started lutera last month and when i was due for my period it lasted twice as long and was really heavy so i stoppef taking the pill and now this past month i had sex three times and it bleed each time what can i do to fix this it has happened tome before
Posted Thu, 8 Nov 2012 in Sexual Problems
Answered by Dr. Sree Gouri SR 2 hours later
Thanks for the query.

Post-coital bleeding can occur due to causes like:
Cervical erosion.
Cervical polyp or endometrial polyp protruding through the cervical os.
Tear on the vaginal wall.
In case of pregnancy there will be increased blood supply to local organs which can cause bleeding due to friction.
So as you are having repeated episodes of post-coital bleeding better to consult gynecologist once and get examined you find out the actual cause and take treatment accordingly.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor